# SDR CALA2025072406863

- Difficulty date: July 15, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST,  REPLACE FWD CARGO DOOR EXTERNAL SKIN AT FWD CARGO DOOR.  REMOVED AND REPLACED EXTERNAL SKIN IAW SRM 51-40-02-0G-0, AND DWW 143A6110,  APPLIED PAINT IAW AMM 51-21-73-370-803 .
